MathSciNet Relay Station
MathSciNet bibliographic data
MR2255293 46L08 (42C15 46B15 46L05)
Arambašić, Ljiljana On frames for countably generated Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 135 (2007), no. 2, 469–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement